# SDR C2XA98IA140

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- Engine: Pwa PW118
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 311591102
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

IAH - DURING FLIGHT 3950 FROM VCT TO IAH, THE NUMBER 2 ENGINE EXPERIENCED A TORQUE SURGE FOLLOWED BY A LOSS OF POWER.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REPAIRED THE NR 2 ENGINE EEC WIRE HARNESS, AND THE AIRCRAFT WAS APPROVED FOR RETURNED TO SERVICE.  (M)
